Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On simple groups of order $5 \cdot 3^a \cdot 2^b$


Author: Richard Brauer
Journal: Bull. Amer. Math. Soc. 74 (1968), 900-903
MathSciNet review: 0236255
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1968-12073-7
PII: S 0002-9904(1968)12073-7